# SDR ASAA2021080623630

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 32,824 hours, 10,589 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L PACK LIGHT ILLUMINATES ON RECALL RESETS WITH MASTER CAUTION RESET. GROUNDED - YES. BITE CK SHOWS TCV THIS PACK. VERIFIES GO + RESET. ACCOMP B737-900 FIM 21-62 TASK 830, RAN PACK 15 MINUTES NO PACK LIGHT ON RECALL. BITE CK STILL VERIFIES GO.
